I had a baby almost two monthes ago before I left I had a Depo-Provera shot. Everyday I spot one or to drops of red blood.. ..After that is brown dicharge..

Depo shot. Your doctor should have gone over the list of possible side effects from the Depo Provera (medroxyprogesterone) shot. Many women have extreme changes to their periods. Some may not have any periods at all and some bleed more often. Speak with your doctor since you will have to decide if you want to continue getting the shot. If you are having a side effect there is not much to do about it until the medicine wears off.

Related Questions

I'm on Depo-Provera and I keep getting little blood spots in my underwear but its more so a dark red what does that mean?

Bleeding Cervix. A Friable cervix represents infection, cancer, or hormonal fluctuations. At 21 cancer would be highly unlikely. But infection would be high on the list of possible problems. If the DEPO is new for you the hormones may need a boosted one time dose to end all bleeding. It sounds like you need to see the doctor for an exam. Read more...

Only got one Depo-Provera shot ever haven't got my second one in 3 months been sexual active and I'm getting blood spots here what does that mean?

Unpredictable. The bleeding patterns with depoprovera are unpredictable. You are right that for some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. The Mirena (levonorgestrel) iud may be a better option for you if you want to avoid pregnancy and stop having periods. Read more...
Depo out of system. The DepoProvera is getting out of your system. It takes a while for ovulation to return after Depo wears off and irregular spotting and bleeding are normal until ovulation returns. You can still get pregnant at any point so, unless you want to be pregnant, you do need to be using something for contraception. Hope this helps. Read more...

Been on depo, period stopped completely after I got the first shot. Its been 1 yr on Depo-Provera & no period. Now brown/red blood and cramps out the blue?

Can happen. Depo-provera is a long-acting hormone that slows then stops the growth of the lining of the uterus (which gets shead when you have your menses). After a while, the lining of the uterus can get so thin that small blood vessels are exposed, causing irregular spotty bleeding. If heavy or lasting more than a week, see a gynecologist. Read more...